# SDR 95ZZZX4367

- Difficulty date: July 29, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1DB
- Make and model: Lkheed 132923E
- Aircraft serial: 5155
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Clamp
- Part number: NH100229910
- Condition: Missing
- Location: Nr 2 Tail Pipe
- Part time: 6,625 hours
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

WHILE TEST FLYING, JULY 29, 1995, THE PILOT GOT AN ENGINE FIRE WARNING LIGHT.  HE LANDED AND FOUND THE NR 2 ENGINE TAIL PIPE MISALIGNED.  TAIL PIPE CLAMP, PN NH1002299-10, WAS FOUND MISSING.  CLAMP TO BE REPLACED WITH A NEW CLAMP.  THE AIRCRAFT TOTAL TIME WAS 6,625.5 HOURS, AND LANDINGS, 4,842.  THE NR 2 ENGINE HOURS WERE 4,053.9 AND CYCLES 2,787.  GARRETT ENGINE, MODEL NR TFE731-3-1E, SN P75234C.
